# SDR SIMA200214402

- Difficulty date: May 24, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 247
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN - FLT 3479 - FLIGHT CREW REPORTED CABIN PRESSURE UNCONTROLABLE AT FL350.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED DIGITAL CONTROLLER AND RESECURED THE RAM AIR DUCT IAW EMB MM.  PERFORMED FCF WHICH WAS FOUND TO BE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
